IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The conjecture of Langlands and Rapoport for Siegel modular varieties


Author: J. S. Milne
Journal: Bull. Amer. Math. Soc. 24 (1991), 335-341
MSC (1985): Primary 11G18
DOI: https://doi.org/10.1090/S0273-0979-1991-16026-X
MathSciNet review: 1071030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Pierre Deligne, Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 247–289 (French). MR 546620
  • Robert E. Kottwitz, Shimura varieties and 𝜆-adic representations, Automorphic forms, Shimura varieties, and 𝐿-functions, Vol. I (Ann Arbor, MI, 1988) Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, pp. 161–209. MR 1044820
  • R. Langlands, Some contemporary problems with origin in the Jugendtraum, Mathematical Developments Arising from Hilbert's Problems, Amer. Math. Soc., Providence, RI, 1976, pp. 401-418. MR 437500
  • R. P. Langlands and M. Rapoport, Shimuravarietäten und Gerben, J. Reine Angew. Math. 378 (1987), 113–220 (German). MR 895287
  • Harry Reimann and Thomas Zink, Der Dieudonnémodul einer polarisierten abelschen Mannigfaltigkeit vom CM-Typ, Ann. of Math. (2) 128 (1988), no. 3, 461–482 (German). MR 970608, https://doi.org/10.2307/1971433

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11G18

Retrieve articles in all journals with MSC (1985): 11G18


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16026-X

American Mathematical Society